| Model Number |
M00516730 |
| Medical Device Problem Codes |
Unsealed Device Packaging (1444); Packaging Problem (3007)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/01/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Approximated based on the date the manufacturer became aware of the event.The complainant was unable to provide the suspect device lot number; therefore, the lot expiration and device manufacture dates are unknown.Imdrf device code a020503 captures the reportable event of packaging seal compromised.
Event or Problem Description
It was reported to boston scientific corporation on (b)(6) 2023, that a wallflex esophageal fully covered stent was to be implanted in the esophagus to treat an esophageal tumor during a stent placement procedure performed on an unknown date.During preparation and outside the patient, the outer box was found bent.The inner sterile pouch was punctured upon inspection.Another wallflex esophageal stent of a different model was implanted to complete the procedure.There were no patient complications reported as a result of this event.